MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SUCTION VALVE

OLYMPUS MEDICAL SYSTEMS CORP. SUCTION VALVE
Model Number MAJ-207
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to the original equipment manufacturer (oem).The device was tested/inspected using an olympus test scope and suction kit; the subject device worked appropriately with satisfactory suction capacity.The oem performed the device history records for this device and all records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.The investigation was completed by the oem and determined that there is no manufacturing, material or processing related cause for this failure mode.The oem confirmed that the device worked as expected without any problems.The reported failure was likely caused by a loose connection of the devices and or defect of other devices.The oem will continue to monitor the field performance of this device.
 
Event or Problem Description
The user facility informed olympus ((b)(6)) that some of the suction valves reportedly have no suction during testing with a 180 series type bronchoscope.No patient involvement was reported.This report is for 1 of 2 suction valves.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.Correction to g3 of the initial medwatch.The aware date should be 31-mar-2021.

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
81426423174
MDR Report Key12112151
Report Number8010047-2021-08363
Device Sequence Number3800285
Product Code KGE
UDI-Device Identifier04953170063428
UDI-Public04953170063428
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-207
Device Lot NumberH0619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS, BF-1T180 BRONCHO-VIDEOSCOPE
Patient SexUnknown